# SDR COMA0560226

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 14,347 hours, 12,145 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5464 DURING GO-AROUND DUE TO WIND SHEAR INDICATION, RECEIVED A LANDING GEAR DISAGREE WARNING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DFDR DOWNLOAD INDICATED NO OVERSPEED CONFIGURATION.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECKS, DISCREPANCY COULD NOT BE DUPLICATED.
